# SDR CALA2013111592960

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 41,910 hours, 16,907 cycles
- Engine: Iae V2527A5
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Defective
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING NAV 2 POSITION LIGHT BLINKING BLUE INDICATOR NEOL.  REPLACED LAMP ASSEMBLY 565-1601 NR 2 POSITION RT.
